# SDR DHL2006807530

- Difficulty date: November 29, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1655
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS AFT ACCY COMPT INTERNAL DOUBLER CORRODED, STA 1655.000 L-28L AND PLATING CORRODED (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 11-27-06, DWG AC24-53-R07 REV IR DATED 11-14-06.  REMOVED FASTENERS IAW SRM 51-1-20D, SRM 51-1-21.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2.  CUT OUT DAMAGED SECTION IAW DWG AC24-53-R07.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT STEP FABRICATED REPAIR DOUBLER (AL7075T6 0.071") REPAIR TRIPLER (AL7075T6 0.080") FILLER (AL7075T6 0.032") FOR INTERNAL DOUBLER AND FILLER (AL7075T6 0.071") FOR PLATING IAW DWG AC24-53-R07.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART
